# SDR CWQR20120906048

- Difficulty date: September 6, 2012
- Submitted: September 12, 2012
- Operation: General aviation
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 6,178 hours
- Engine: Pwc PW306C
- System (JASC): 4910 · APU Cowling/Containment
- Part: Tube
- Part number: 69553007
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MX CHECK, FOUND THIS TUBE ASSY CRACKED ABOUT HALF WAY AROUND THE FIREWALL FLANGE AT THE WELD.
